# SDR HNAA2012111201042

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N906HA
- Make and model: Dhav DHC8102
- Aircraft serial: 009
- Aircraft time: 69,519 hours, 78,692 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Pump Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HYDRAULIC STANDBY PUMP INOPERATIVE, ZERO PRESSURE.  FOUND WIRE 10009B22 BROKEN AT P4 CONNECTOR PLUG.  REPAIRED WIRE USING STD MTC PRACTICE. OPS CHECKED GOOD.
